Some abelian threefolds with nontrivial Griffiths group
Compositio Mathematica, Volume 78 (1991) no. 3, p. 315-355
@article{CM_1991__78_3_315_0,
     author = {Zelinsky, David S.},
     title = {Some abelian threefolds with nontrivial Griffiths group},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {3},
     year = {1991},
     pages = {315-355},
     zbl = {0764.14017},
     mrnumber = {1106300},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__78_3_315_0}
}
Zelinsky, David S. Some abelian threefolds with nontrivial Griffiths group. Compositio Mathematica, Volume 78 (1991) no. 3, pp. 315-355. http://www.numdam.org/item/CM_1991__78_3_315_0/

1 M. Artin, Cohomologie des Preschémas Excellents d'Egales Caractéristiques, in Théorie des Topos et Cohomologie Etale des Schémas (SGA 4), Lecture Notes in Math. Vol 305, Springer-Verlag, New York (1973), exposé 19. | MR 354654 | Zbl 0245.00002

2 A. Beilinson, Higher regulators and values of L-functions, J. Soviet Math. 30 (1985), 2036-2070. | Zbl 0588.14013

3 S. Bloch, Algebraic cycles and values of L-functions, J. reine angew. Math. 350 (1984), 94-107. | MR 743535 | Zbl 0527.14008

4 S. Bloch, Algebraic cycles and values of L-functions. II. Duke Math. J. 52 (1985), 379-397. | MR 792179 | Zbl 0628.14006

5 G. Ceresa-Genet, C is not algebraically equivalent to C - in its Jacobian, Ann. of Math. (2) 117 no. 2 (1983), 285-291. | MR 690847 | Zbl 0538.14024

6 H. Clemens, Homological equivalence, modulo algebraic equivalence, is not finitely generated, I.H.E.S. Publ. Math. 58 (1983), 19-38. | Numdam | MR 720930 | Zbl 0529.14002

7 P. Deligne, Courbes elliptiques: formulaire, in Modular functions of one variable. IV, Lecture Notes in Math. Vol. 476, Springer-Verlag, New York (1975), pp. 53-74. | MR 387292

8 P. Deligne, Resumés des Premiers exposés de A. Grothendieck, in Groupes de Monodromie en Géométrie Algébrique (SGA 7, I), Lecture Notes in Math. Vol. 288, Springer-Verlag, New York (1972), exposé 1. | Zbl 0267.14003

9 P. Deligne et al., Cohomologie Etale (SGA 4 1/2), Lecture Notes in Math. Vol. 569, Springer-Verlag, New York (1977). | MR 463174 | Zbl 0345.00010

10 P.A. Griffiths, On the periods of certain rational integrals. II. Ann. of Math. (2) 90 (1969), 496-541. | MR 260733 | Zbl 0215.08103

11 B. Harris, Harmonic volumes, Acta Math. 150 (1983), 91-123. | MR 697609 | Zbl 0527.30032

12 B. Harris, Homological versus algebraic equivalence in a Jacobian, Proc. Natl. Acad. Sci. USA 80 (Feb. 1983), 1157-1158. | MR 689846 | Zbl 0523.14006

13 J.S. Milne, Etale cohomology, Princeton University Press, Princeton, New Jersey (1980). | MR 559531 | Zbl 0433.14012

14 W. Raskind, A finiteness theorem in the Galois cohomology of algebraic number fields, Trans. Amer. Math. Soc. 303 (1987) no. 2, 743-749. | MR 902795 | Zbl 0648.12009

15 C. Schoen, Complex multiplication cycles and a conjecture of Beilinson and Bloch, preprint. | MR 1107030 | Zbl 0811.14003

16 J. Tate, W.C.-groups over p-adic fields, Séminaire Bourbaki, 1957-58, exposé 156. | Numdam | Zbl 0091.33701

17 J. Top, Hecke L-series related with algebraic cycles or with Siegel modular forms, Doctoral thesis, University of Utrecht, The Netherlands, 1989.